• A
  • A
  • A
  • АБВ
  • АБВ
  • АБВ
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Список публикаций

2021

Ivan Arzhantsev. Limit points and additive group actions. https://arxiv.org/abs/2102.11330, 8 pages

Ivan Arzhantsev and Mikhail Zaidenberg. Tits alternative and highly transitive actions on toric varieties. International Mathematics Research Notices Published online (2021), 34 pages

Ivan Arzhantsev, Alvaro Liendo, and Taras Stasyuk. Lie algebras of vertical derivations on semiaffine varieties with torus actions. Journal of Pure and Applied Algebra 225 (2021), no. 2, 106499: 1-18

Boris Bilich. Classification of noncommutative monoid structures on normal affine surfaces. https://arxiv.org/abs/2106.04884, 14 pages

Victoria Borovik, Sergey Gaifullin, and Anton Shafarevich. On orbits of automorphism groups on horospherical varietieshttps://arxiv.org/abs/2105.05897, 10 pages

Sergey Gaifullin. Automorphisms of Danielewski varieties. Journal of Algebra 573 (2021), 364-392 

Sergey Dzhunusov. Additive actions on complete toric surfaces. International Journal of Algebra and Computation 31 (2021), no. 1, 19-35

Sergey Dzhunusov and Yulia Zaitseva. Commutative algebraic monoid structures on affine surfaces. Forum Mathematicum 33 (2021), no. 1, 177-191

Alexander Perepechko. Affine cones over cubic surfaces are flexible in codimension one. Forum Mathematicum 33 (2021), no. 2, 339-348

Anton Shafarevich. Additive actions on toric projective hypersurfaces. Results in Mathematics 76 (2021), no. 3, article 145

Kirill Shakhmatov. Smooth non-projective equivariant completions of affine spaces. Mathematical Notes 109 (2021), no. 6, 954-961

2020

Ivan Arzhantsev and Roman Avdeev. Root subgroups on affine spherical varieties. https://arxiv.org/abs/2012.02088, 17 pages

Ivan Arzhantsev, Sergey Bragin, and Yulia Zaitseva. Commutative algebraic monoid structures on affine spaces. Communications in Contemporary Mathematics 22 (2020), no. 8, 1950064: 1-23

Ivan Arzhantsev and Yulia Zaitseva. Equivariant completions of affine spaces. https://arxiv.org/abs/2008.09828, 28 pages

Ivan Arzhantsev and Kirill Shakhmatov. Some finiteness results on triangular automorphisms. https://arxiv.org/abs/2011.01202, 5 pages 

Ilya Boldyrev and Sergey Gaifullin. Automorphisms of nonnormal toric varieties. https://arxiv.org/abs/2012.03346, 18 pages

Viktoria Borovik and Sergey Gaifullin. m-suspensions over rigid varieties. https://arxiv.org/abs/2007.07882, 8 pages

Victoria Borovik, Sergey Gaifullin, and Anton Trushin. Commutative actions on smooth projective quadrics. https://arxiv.org/abs/2011.08514, 8 pages

Sergey Gaifullin. On rigidity of trinomial hypersurfaces and factorial trinomial varieties. https://arxiv.org/abs/1902.06136, 20 pages

Vsevolod Gubarev and Alexander Perepechko. Injective Rota-Baxter operators of weight zero on F[x]. https://arxiv.org/abs/2005.14030, 11 pages

Alisa Chistopolskaya. On nilpotent generators of the symplectic Lie algebra. Published online in Linear and Multilinear Algebra (2020), 7 pages

Sergey Dzhunusov. On uniqueness of additive actions on complete toric varieties. https://arxiv.org/abs/2007.10113, 12 pages

2019

Ivan Arzhantsev, Karine Kuyumzhiyan, Mikhail Zaidenberg. Infinite transitivity, finite generation, and Demazure roots. Advances in Mathematics 351 (2019), 1-32

Sergey Gaifullin and Anton Shafarevich. Flexibility of normal affine horospherical varieties. Proceedings of the American Mathematical Society 147 (2019), 3317-3330

Sergey Gaifullin and Yulia Zaitseva. On homogeneous locally nilpotent derivations of trinomial algebras. Journal of Algebra and Its Applications 18 (2019), no. 10, 1950196: 1-19

Dmitry Matveev. Commuting homogeneous locally nilpotent derivations. Sbornik: Mathematics 210 (2019), no. 11, 1609-1632

Alexander Perepechko and Andriy Regeta. When is the automorphism group of an affine variety nested? https://arxiv.org/abs/1903.07699, 9 pages. To appear in: Transformation Groups

Anton Shafarevich. Geometrical description of orbits of automorphism group of affine toric varieties. Moscow University Mathematical Bulletin 74 (2019), no. 5, 209-211

Yulia Zaitseva. Homogeneous locally nilpotent derivations of non-factorial trinomial algebras. Mathematical Notes 105 (2019), no. 6, 818-830

2018

Ivan Arzhantsev. Polynomial curves on trinomial hypersurfaces. Acta Arithmetica 186 (2018), no. 1, 87-99

Ivan Arzhantsev. Infinite transitivity and special automorphisms. Arkiv för Matematik 56 (2018), no. 1, 1-14

Ivan Arzhantsev. Gale duality and homogeneous toric varieties. Communications in Algebra 46 (2018), no. 8, 3539-3552

Ivan Arzhantsev, Lukas Braun, Jürgen Hausen and Milena Wrobel. Log terminal singularities, platonic tuples and iteration of Cox rings. European Journal of Mathematics 4 (2018), no. 1, 242-312

Nikolay Bogachev and Alexander Perepechko. Vinberg’s algorithm for hyperbolic lattices. Mathematical Notes 103 (2018), no. 5-6, 836-840

Alisa Chistopolskaya. On nilpotent generators of the special linear Lie algebra. Linear Algebra and its Applications (2018), no. 559, 73-79

Mateusz Michałek, Alexander Perepechko, and Hendrik Süß. Flexible affine cones and flexible coverings. Mathematische Zeitschrift 290 (2018), no. 3-4, 1457-1478

2017

Ivan Arzhantsev and Sergey Gaifullin. The automorphism group of a rigid affine variety. Mathematische Nachrichten 290 (2017), no. 5-6, 662-671

Ivan Arzhantsev and Elena Romaskevich. Additive actions on toric varieties. Proceedings of the American Mathematical Society 145 (2017), no. 5, 1865-1879

Sergei Kovalenko, Alexander Perepechko, and Mikhail Zaidenberg. On automorphism groups of affine surfaces. In: Advanced Studies in Pure Mathematics 75: Algebraic Varieties and Automorphism Groups. Mathematical Society of Japan, 2017, 207-286

Anton Shafarevich. Flexibility of affine horospherical varieties of semisimple groups. Sbornik: Mathematics 208 (2017), no. 2, 285-310

2016

Ivan Arzhantsev. On rigidity of factorial trinomial hypersurfaces. International Journal of Algebra and Computation 26 (2016), no. 5, 1061-1070

2015

Ivan Arzhantsev, Ulrich Derenthal, Jürgen Hausen, and Antonio Laface. Cox rings. Cambridge Studies in Advanced Mathematics, no. 144, Cambridge University Press, 2015, 530 pages

Ivan Arzhantsev and Polina Kotenkova. Equivariant embeddings of commutative linear algebraic groups of corank one. Documenta Mathematica 20 (2015), 1039-1053

2014

Ivan Arzhantsev and Andrey Popovskiy. Additive actions on projective hypersurfaces. In: Automorphisms in Birational and Affine Geometry, Levico Terme, Italy, October 2012, Springer Proceedings in Mathematics & Statistics 79, Springer, 2014, 17-33

Ivan Arzhantsev, Alexander Perepechko, and Hendrik Süß. Infinite transitivity on universal torsors. Journal of the London Mathematical Society 89 (2014), no. 3, 762-778

Ivan Arzhantsev, Jürgen Hausen, Elaine Herppich, and Alvaro Liendo. The automorphism group of a variety with torus action of complexity one. Moscow Mathematical Journal 14 (2014), no. 3, 429-471

Kevin Langlois and Alexander Perepechko. Demazure roots and spherical varieties: the example of horizontal SL(2)-actions. https://arxiv.org/abs/1406.5744, 41 pages

Alexander Perepechko. On solvability of the automorphism group of a finite-dimensional algebra. Journal of Algebra 403 (2014), 445-458

2013

Ivan Arzhantsev and Mikhail Zaidenberg. Acyclic curves and group actions on affine toric surfaces. In: Affine Algebraic Geometry, Proceedings of the Conference, Osaka, Japan, 3-6 March 2011, World Scientific, 2013, 1-41

Ivan Arzhantsev, Devrim Celik, and Jürgen Hausen. Factorial algebraic group actions and categorical quotients. Journal of Algebra 387 (2013), 87-98

Ivan Arzhantsev, Hubert Flenner, Shulim Kaliman, Frank Kutzschebauch, and Mikhail Zaidenberg. Flexible varieties and automorphism groups. Duke Mathematical Journal 162 (2013), no. 4, 767-823

Ivan Arzhantsev, Hubert Flenner, Shulim Kaliman, Frank Kutzschebauch, and Mikhail Zaidenberg. Infinite transitivity on affine varieties. In: Birational geometry, rational curves, and arithmetic, Birkhäuser, 2013, 1-13

Ivan Arzhantsev and Ivan Bazhov. On orbits of the automorphism group on an affine toric variety. Central European Journal of Mathematics 11 (2013), no. 10, 1713-1724

Alexander Perepechko. Flexibility of affine cones over del Pezzo surfaces of degree 4 and 5Functional Analysis and Its Applications 47 (2013), no. 4, 45-52

 

 

 

 

 

Anton Shafarevich. Geometrical description of orbits of automorphism group of affine toric varieties. Moscow University Mathematical Bulletin 74 (2019), no. 5, 209-211

 

Нашли опечатку?
Выделите её, нажмите Ctrl+Enter и отправьте нам уведомление. Спасибо за участие!
Сервис предназначен только для отправки сообщений об орфографических и пунктуационных ошибках.